| Catalog Number |
1008194-30 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three viatrac plus balloons ruptured when inflated 4-5 atmospheres during the same procedure.There was no prohibitive disease noted.There was no adverse patient sequela and no clinically significant delay in procedure reported.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The two additional viatrac plus devices referenced in b5 are filed under separate medwatch report numbers.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.